# SDR ABXA9701748

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769859
- Condition: Cracked
- Location: Ws 227.335
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD L/E RIB AT STA XS 227.335 IS CRACKED AT THE AFT UPPER END.  FABRICATED REPAIR ANGLE AND INSTALLED PER  DC-8 SRM 57-2-0, FIGURE 2 AND 51-1-21.
